MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID LARGE, ALPHA; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID LARGE, ALPHA; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number EQUINOXE CAGE GLENOID LARGE, ALPHA
Medical Device Problem Codes Fracture (1260); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Osteolysis (2377); Muscle/Tendon Damage (4532)
Date of Event 09/18/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately nine years post initial right tsa, the 62 y/o female patient had a revision due to rotator cuff failure along with osteolysis due to poly wear.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Images and x-rays received.The device is not available for evaluation due to hospital will not release the implants.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported was likely the result of prothesis fracture and wear.Additional reasons for the reported revision may be the inclusion of the polyethylene in the packaging recall.However, the impact of the recall cannot be confirmed from the provided information.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant clinical information was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE CAGE GLENOID LARGE, ALPHA
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17858234
Report Number1038671-2023-02433
Device Sequence Number5729852
Product Code KWS
UDI-Device Identifier10885862172709
UDI-Public10885862172709
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/03/2017
Device Model NumberEQUINOXE CAGE GLENOID LARGE, ALPHA
Device Catalogue Number314-13-04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2023
Supplement Date Received by Manufacturer03/28/2025
Initial Report FDA Received Date10/02/2023
Supplement Report FDA Received Date03/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/05/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EQ REV COMPRESS SCREW LCK CAP KIT, 4.5 X 22MM X2; EQ REV COMPRESS SCREW LCK CAP KIT, 4.5 X 30MM X2; EQ REV COMPRESS SCREW LCK CAP KIT, 4.5 X 34MM; EQ REV COMPRESS SCREW LCK CAP KIT, 4.5 X 42MM; EQ REV GLENOID PLATE; EQ REV LOCKING SCREW; EQ REVERSE TORQUE DEFINING SCREW KIT; EQUINOX SQUARE TORQUE DEFINE SCREW DRIVE KIT; EQUINOXE REPLICATOR PLATE 1.5MM O/S; EQUINOXE REVERSE 38MM GLENOSPHERE; EQUINOXE REVERSE 38MM HUMERAL LINER +0; EQUINOXE REVERSE SHOULDER DRILL KIT; EQUINOXE REVERSE SHOULDER DRILL KIT; EQUINOXE REVERSE TRAY ADAPTER PLATE TRAY +0; EQUINOXE, HUMERAL HEAD SHORT, 44MM (ALPHA); EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 11MM; EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 11MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale